Alert archive / Tennessee / Tornado Warnings in 2009
Tornado Warning 56, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jul 30, 2009, 4:40 PM CDT for Haywood County, Lauderdale County, Tipton County, Tennessee. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2009, 4:40 PM CDT (21:40 UTC)
- Expired
- Jul 30, 2009, 5:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Haywood County, TN, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 52 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 5:01 PM CDT | TORNADO 0 | 3 Se Henning, TN | NWS STORM SURVEY TEAM CONCLUDES THAT AN EF0 TORNADO...200 YDS WIDE AND 1/4 MILE IN LENGTH RESULTED IN TREE AND CROP DAMAGE...JUST NORTH OF THE INTERSECTION OF QUEENS CROSSING ROAD AND MOORER ROAD. |
| Jul 30, 5:01 PM CDT | TORNADO | 4 Se Henning, TN | NUMEROUS TREES DOWN AT THE INTERSECTION OF QUEENS CROSSING AND JOHN MOORER ROAD. |
| Jul 30, 5:07 PM CDT | TSTM WND GST 86 | 7 S Ripley, TN | 86 MPH FROM MESONET OBSERVATION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 4:10 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 906 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMEG 302140 TORMEG TNC075-097-167-302230- /O.NEW.KMEG.TO.W.0056.090730T2140Z-090730T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 440 PM CDT THU JUL 30 2009 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 530 PM CDT * AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR COVINGTON...MOVING NORTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INCLUDE NUTBUSH...HALLS AND FORKED DEER. PRECAUTIONARY/PREPAREDNESS ACTIONS... .DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. .THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3589 8941 3567 8926 3550 8972 3565 8983 TIME...MOT...LOC 2140Z 241DEG 16KT 3562 8968 $$
2 follow-up statements
000 WWUS54 KMEG 302151 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 451 PM CDT THU JUL 30 2009 TNC075-097-167-302230- /O.CON.KMEG.TO.W.0056.000000T0000Z-090730T2230Z/ LAUDERDALE TN-HAYWOOD TN-TIPTON TN- 451 PM CDT THU JUL 30 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTH CENTRAL TIPTON...NORTHWESTERN HAYWOOD AND SOUTHEASTERN LAUDERDALE COUNTIES... AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR RIALTO...OR NEAR COVINGTON...MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INCLUDE NUTBUSH...HALLS AND FORKED DEER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. && LAT...LON 3554 8965 3566 8975 3589 8941 3567 8926 TIME...MOT...LOC 2151Z 253DEG 14KT 3562 8963 $$
000 WWUS54 KMEG 302204 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 504 PM CDT THU JUL 30 2009 TNC167-302213- /O.CAN.KMEG.TO.W.0056.000000T0000Z-090730T2230Z/ TIPTON TN- 504 PM CDT THU JUL 30 2009 ...THE TORNADO WARNING FOR NORTH CENTRAL TIPTON COUNTY IS CANCELLED... AT 503 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING IS CANCELLED. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. LAT...LON 3589 8941 3567 8926 3559 8951 3567 8967 TIME...MOT...LOC 2203Z 253DEG 14KT 3564 8954 $$ TNC075-097-302230- /O.CON.KMEG.TO.W.0056.000000T0000Z-090730T2230Z/ LAUDERDALE TN-HAYWOOD TN- 504 PM CDT THU JUL 30 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHWESTERN HAYWOOD AND SOUTHEASTERN LAUDERDALE COUNTIES... AT 501 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED NEAR HENNING...OR 7 MILES NORTHEAST OF COVINGTON...MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INCLUDE NUTBUSH...HALLS AND FORKED DEER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. && LAT...LON 3589 8941 3567 8926 3559 8951 3567 8967 TIME...MOT...LOC 2203Z 253DEG 14KT 3564 8954 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jul 30, 3:39 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 30, 3:39 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CDT THU JUL 30 2009
.DISCUSSION...
COMPLEX OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE FORECAST AREA THIS EVENING BRINGING HEAVY RAINFALL CAUSING
FLASH FLOODING AND POSSIBLE STRONG TO SEVERE THUNDERSTORMS. THE
MAIN HAZARDS WITH ANY SEVERE THUNDERSTORM THAT DEVELOPS ACROSS
NORTH MISSISSIPPI AND WEST TENNESSEE WILL BE DAMAGING WINDS AND
LARGE HAIL...ALTHOUGH CANNOT RULE OUT AN ISOLATED TORNADO. FEEL
PRETTY CONFIDENT THAT MOST AREAS WILL SEE RAINFALL AFTER 00Z SO
HAVE CONTINUED WITH CATEGORICAL POPS FOR TONIGHT. SURFACE LOW
PRESSURE SYSTEM CURRENTLY SITUATED ACROSS SOUTHWEST ARKANSAS WILL
MOVE ACROSS THE FORECAST AREA OVERNIGHT AND MOVE NORTHEAST OF THE
AREA BY MORNING ENDING THE HEAVY RAINFALL CHANCES. A FEW SHOWERS
AND THUNDERSTORMS MAY BE PRESENT ACROSS NORTHEAST MISSISSIPPI AND
WEST TENNESSEE EARLY FRIDAY. HIGH TEMPERATURES WILL STILL BE BELOW
NORMAL ON FRIDAY WITH HIGHS IN THE MID 80S EXPECTED.
HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE AREA FRIDAY NIGHT
GIVING WAY TO DRY CONDITIONS. BUT ANOTHER UPPER LEVEL IMPULSE
WILL MOVE THROUGH THE UPPER LEVEL TROUGH STILL OVER THE REGION.
AS A RESULT...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ON SATURDAY...SATURDAY NIGHT...AND SUNDAY. ONCE
AGAIN...BELOW NORMAL TEMPERATURES CAN BE EXPECTED WITH THE
ADDITIONAL CLOUD COVER AND RAINFALL ACROSS THE AREA.
SUNDAY NIGHT AND INTO MONDAY WILL BE BRIEFLY DRY WITH HIGH
PRESSURE MOVING ACROSS THE AREA. HOWEVER...ANOTHER UPPER LEVEL
DISTURBANCE WILL GLANCE THE AREA MONDAY NIGHT BRINGING AN INCREASE
IN RAIN CHANCES FOR THE AREA. HOWEVER THIS TIME...RAINFALL
AMOUNTS WILL BE LIGHT WITH LESS THAN A HALF OF AN INCH EXPECTED.
BY MIDWEEK...THE GFS ADVERTISES THAT THE UPPER RIDGE OVER THE
CENTRAL PLAINS WILL FINALLY BEGIN TO BUILD OVER THE AREA BRINGING
MUCH DRIER AND WARMER CONDITIONS TO THE MIDSOUTH. IF THIS PANS
OUT...DRY WEATHER WILL CONTINUE WEDNESDAY THROUGH AT LEAST FRIDAY
WITH HIGH TEMPERATURES AROUND NORMAL IN THE LOWER 90S. HOWEVER...THE
ECMWF CONTINUES AN ACTIVE AND WET PATTERN NEXT WEEK SO WILL NEED
TO SEE FUTURE MODEL RUNS TO SEE HOW THIS TIME PERIOD WILL PLAY
OUT.
KNS
&&
.AVIATION...
18Z TAFS
LARGE THUNDERSTORM COMPLEX WAS MAKING ITS WAY EASTWARD THROUGH AR
AT 18Z. LIGHTNING COVERAGE HAS BEEN SOMEWHAT LIMITED... AND HAVE
KEPT PREVAILING THUNDER TO A MINIMUM. BEST LIKELIHOOD FOR THUNDER
AND VSBY RESTRICTIONS LIKELY TO OCCUR IN THE 21Z TO 00Z TIME
FRAME... SLIGHTLY EARLIER AT KJBR.
IFR CIGS LIKELY BY 06Z...BEHIND THE EXITING UPPER LEVEL SHORTWAVE
TROF. THESE CIGS SHOULD KEEP VSBY FROM FALLING TOO LOW...BUT WILL
HAVE TO WATCH FOR BREAKS IN THE CLOUDS LATE THIS EVENING.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 70 86 72 86 / 100 10 10 50
MKL 69 85 64 87 / 100 10 10 40
JBR 67 85 65 86 / 100 10 10 50
TUP 72 84 70 86 / 100 20 10 50
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR COAHOMA-DESOTO-
QUITMAN-TATE-TUNICA.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
PANOLA-PONTOTOC-PRENTISS-TALLAHATCHIE-TIPPAH-TISHOMINGO-
UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR DYER-LAKE-LAUDERDALE-
OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.
&&Hazardous weather outlook, Jul 30, 3:55 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 355 PM CDT THU JUL 30 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-312300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 355 PM CDT THU JUL 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES ACROSS PORTIONS OF THE MIDSOUTH THIS AFTERNOON AND TONIGHT...MAINLY ALONG AND SOUTH OF A LINE FROM JONESBORO ARKANSAS TO PARIS TENNESSEE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN HAZARDS...HOWEVER...AND ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE MIDSOUTH THROUGH TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL ON THE ORDER OF 2 TO 4 INCHES CAUSING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR SATURDAY AND SUNDAY. LOCALLY HEAVY RAINFALL MAY CONTINUE TO CREATE AN ELEVATED RISK OF FLASH FLOODING. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...BUT ORGANIZED WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR AREAS SOUTH OF A LINE FROM JONESBORO ARKANSAS TO PARIS TENNESSEE THIS AFTERNOON AND TONIGHT. KNS
In the hours before
Special weather statement, Jul 30, 3:53 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 353 PM CDT THU JUL 30 2009 ARZ028-TNZ048-049-302130- MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN- 353 PM CDT THU JUL 30 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF WILSON AT 353 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LAUDERDALE...MISSISSIPPI AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR FORT PILLOW STATE PARK AND WILSON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES THE CHUTE.
Special weather statement, Jul 30, 4:05 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 405 PM CDT THU JUL 30 2009 ARZ036-MSZ001-007-008-302130- CRITTENDEN AR-DE SOTO MS-TUNICA MS-TATE MS- 405 PM CDT THU JUL 30 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... WESTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... NORTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF PHILLIPP AT 405 PM CDT...MOVING NORTH AT 10 MPH. PEOPLE IN CRITTENDEN...DESOTO...TATE AND TUNICA COUNTIES SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 430 PM CDT. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ARKABUTLA LAKE AND HORSESHOE LAKE. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:39 AM CDT | Areal Flood Advisory | MEG | Fayette, Shelby, Tipton | 3 hr |
| Jul 30, 3:14 PM CDT | Areal Flood Advisory | MEG | Shelby, Tipton | 2 hr |
| Jul 30, 4:13 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 47 min |
| Jul 30, 4:20 PM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Jul 30, 4:36 PM CDT | Flash Flood Warning | MEG | Shelby | 114 min |
| Jul 30, 4:54 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 51 min |
| Jul 30, 4:55 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 50 min |
| Jul 30, 5:07 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Madison, Shelby | 3 hr |
| Jul 30, 5:28 PM CDT | Tornado Warning | MEG | Crockett, Haywood | 47 min |
| Jul 30, 5:31 PM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Fayette, Gibson, Haywood and 5 more | 3 hr |
| Jul 30, 5:42 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood | 48 min |
| Jul 30, 6:00 PM CDT | Tornado Warning | MEG | Crockett, Gibson | 45 min |
| Jul 30, 6:12 PM CDT | Flash Flood Warning | MEG | Carroll, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Jul 30, 6:16 PM CDT | Severe Thunderstorm Warning | MEG | McNairy | 59 min |
| Jul 30, 6:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 64 min |
| Jul 30, 6:28 PM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henry, Obion, Weakley | 3 hr |
| Jul 30, 6:44 PM CDT | Tornado Warning | MEG | Chester, Hardeman | 34 min |
| Jul 30, 6:47 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Madison, Weakley | 58 min |
Nearby
Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.